# SDR MALA976445

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Gnsx Display
- Condition: Smoking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING START UP FOR ENGINE NR 4, A NOTICABLE ELECTRICAL SMOKE SMELL WAS APPARENT IN THE COCKPIT.  MAINTENANCE VERIFIED SMOKE SMELL TO THE RIGHT GNSX DISPLAY THAT WAS JUST DEFERRED.  MAINTENANCE PULLED AND COLLARED NMV2 CB ON PANEL 131-12-00.  ELECTRICAL SMELL NO LONGER PRESENT.
